Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 57, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 4, 2018, 6:40 AM CDT for 5 counties in Texas. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 6:40 AM CDT (11:40 UTC)
- Expired
- May 4, 2018, 7:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bandera County, TX, Edwards County, TX, Kerr County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 83 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 7:10 AM CDT | HAIL 1.25 | 4 N Leakey, TX | |
| May 4, 7:12 AM CDT | HAIL 1.25 | 4 Nnw Leakey, TX | |
| May 4, 7:20 AM CDT | TSTM WND DMG | 1 Nne Leakey, TX | LARGE TREE DOWN ON HIGHWAY 83 ROUGHLY 1 MILE NORTH OF LEAKEY. HAIL ALSO REPORTED, UNKNOWN SIZE. |
| May 4, 7:30 AM CDT | TSTM WND GST 58 | 3 Wnw Utopia, TX | RAWS SENSOR MEASURED 58 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 9:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 11.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2594 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
736
WUUS54 KEWX 041140
SVREWX
TXC019-137-265-385-463-041245-
/O.NEW.KEWX.SV.W.0057.180504T1140Z-180504T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
640 AM CDT FRI MAY 4 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Western Bandera County in south central Texas...
West central Kerr County in south central Texas...
Northern Uvalde County in south central Texas...
South central Edwards County in south central Texas...
Real County in south central Texas...
* Until 745 AM CDT
* At 639 AM CDT, severe thunderstorms were located along a line
extending from 14 miles east of Rocksprings to Vance to 7 miles
west of Camp Wood, moving east at 45 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Leakey, Vanderpool, Camp Wood, Barksdale, Tuff, Rio Frio, Concan,
Vance, Garner State Park, Reagan Wells, Utopia, Lost Maples State
Natural Area and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building.
Small hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2998 9926 2969 9930 2963 9935 2963 9941
2956 9941 2944 9951 2967 10032 2982 10018
3003 10010
TIME...MOT...LOC 1139Z 280DEG 39KT 2999 9998 2980 10001 2966 10014
HAIL...0.75IN
WIND...70MPH
$$
RUNYEN2 follow-up statements
656
WWUS54 KEWX 041203
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
703 AM CDT FRI MAY 4 2018
TXC137-041212-
/O.CAN.KEWX.SV.W.0057.000000T0000Z-180504T1245Z/
Edwards TX-
703 AM CDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EDWARDS COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 2991 9931 2976 9929 2969 9930 2963 9935
2963 9941 2956 9941 2944 9951 2958 10001
2959 10003 2971 9997 3002 9997 3002 9991
TIME...MOT...LOC 1202Z 288DEG 31KT 2993 9985 2968 9981 2962 9987
$$
TXC019-265-385-463-041245-
/O.CON.KEWX.SV.W.0057.000000T0000Z-180504T1245Z/
Bandera TX-Kerr TX-Uvalde TX-Real TX-
703 AM CDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR WESTERN BANDERA...WEST CENTRAL KERR...NORTHEASTERN UVALDE AND
REAL COUNTIES...
At 702 AM CDT, severe thunderstorms were located along a line
extending from 12 miles north of Tuff to near Leakey to near Reagan
Wells, moving east at 35 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells,
Utopia, Concan, Lost Maples State Natural Area and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2991 9931 2976 9929 2969 9930 2963 9935
2963 9941 2956 9941 2944 9951 2958 10001
2959 10003 2971 9997 3002 9997 3002 9991
TIME...MOT...LOC 1202Z 288DEG 31KT 2993 9985 2968 9981 2962 9987
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
RUNYEN896
WWUS54 KEWX 041216
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
716 AM CDT FRI MAY 4 2018
TXC019-265-385-463-041245-
/O.CON.KEWX.SV.W.0057.000000T0000Z-180504T1245Z/
Bandera TX-Kerr TX-Uvalde TX-Real TX-
716 AM CDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR WESTERN BANDERA...WEST CENTRAL KERR...NORTHEASTERN UVALDE AND
REAL COUNTIES...
At 716 AM CDT, severe thunderstorms were located along a line
extending from 12 miles north of Leakey to near Tuff to Garner State
Park, moving east at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells,
Utopia, Concan, Lost Maples State Natural Area and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2991 9931 2976 9929 2969 9930 2963 9935
2963 9941 2956 9941 2944 9951 2958 10001
2959 10003 2971 9997 3002 9997 3002 9991
TIME...MOT...LOC 1216Z 274DEG 27KT 2991 9981 2978 9968 2960 9976
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:39 AM CDT, 1 minute earlier.
Area forecast discussion, May 4, 6:39 AM CDT, 1 minute before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 639 AM CDT Fri May 4 2018 .AVIATION DISCUSSION... A line of TSRA is moving eastward across the Edwards Plateau and will be heading towards the I-35 corridor by about 16-18Z. KDRT should see TSRA ending by mid morning as the cold front moves through there first and later for I-35 sites. IFR/MVFR changes will be likely before and during the TSRA passage. TSRA should end for I-35 sites by mid to late afternoon, after which MVFR is expected to prevail through the overnight period. Did include TEMPO group for expected arrival of storms at KSAT/KSSF. && .PREV DISCUSSION... /ISSUED 309 AM CDT Fri May 4 2018/ SHORT TERM (Today through Saturday)... A complex and challenging short term forecast this morning as the focus was on the obvious heavy rain potential and what impacts this may result in over the next 36 hours. An initial round of convection overnight was sparked by a passing shortwave which allowed a weak cap to erode and tap into plentiful instability. This complex even produced an MCV which aided in some isolated spots receiving around 3-4 inches of rain per radar estimates near Brackettville. Now that this complex has moved into the Hill Country and appears to be progressing swiftly northeast, the focus now shifts to the actual boundary positioned northwest of the CWA still. While hi-res models are having quite a bit of difficulty resolving where convection is taking place both spatially and temporally, the GFS/ECMWF more or less agree that an area of strong upper level divergence will develop between now and 15Z, and by the look of radar trends as of 745Z, it would appear the effects of that divergence are beginning to take shape. This UL energy is coincident with a southwest to northeast oriented boundary located just to the northwest of Val Verde county. The standout variables at play for today are the very high PWAT values (exceeding 2" just south of the boundary), aforementioned UL divergence, and nearly perpendicular 850mb moisture flux into the boundary (although only about 20-25 kts). While the flow is quite modest, there should be enough influence from the other variables mentioned to produce widespread 1-3 inches of rain as this boundary begins to shift southward and into the CWA. While noted that the hi- res model suite is performing poorly, the HREF ensemble PMM, HRRR, and even 00Z NAM12 all bullseye the Hill Country for the highest QPF values, specifically the Uvalde to western Bexar, to Kerrville, to Real county and everywhere in between. The uncertainty in amounts is still quite high, and the stock in some of these outcomes producing 7+ inches doesn't appear likely given the weak moisture flux into the front noted previously, however, with MUCAPE still over 1000 j/kg, cannot rule out some isolated amounts of 5-6 inches if any of this activity gets a convective boost. This will probably result in the need for a flash flood warning or two at some point but believe the potential for this should be isolated to the Hill Country and perhaps the western parts of San Antonio. A lot of time was spent considering the possibility of a Flash Flood Watch, but given the uncertainty, the relatively high flash flood guidance values due to an extended dry period, and the positioning of the progged highest values avoiding the lower FFG areas in metro Austin or San Antonio, opted to forego this decision at this time. However, a short fuse watch may be needed if hi-res guidance continues to trend upward, the boundary slows, or training of cells begins to occur. The bulk of the rain shield should be east of the I-35 corridor by around midnight tonight and at that point, impact potential should be decreased substantially as FFG values east of the corridor are quite high. By Saturday mid-morning, would not be surprised to see the majority of the CWA rain free as the upper trough continues to speed up its progged exit. LONG TERM (Saturday Night through Thursday)... The long term is rather benign compared to the short term period. As noted in yesterday's AFD, no notable air mass change is expected through the next 7 days after today's cold front passage. As a result, highs each afternoon will likely rise into the mid to upper 80s and eclipsing 90 degrees along the Rio Grande Plains. Continued to populate the warmer guidance compared to the Superblend values which decreased temps later in the week. Without significant changes in moisture, cloud cover, no boundary, nor significant changes in the synoptic pattern, don't see any reason to bring temps down towards the late week as it suggested. Only potential concern may be fire weather related towards late week as afternoon RH values fall into the 20 percent range in the western zones. But intend on keeping the HWO clear for the extended period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 60 82 60 87 / 100 50 10 0 0 Austin Bergstrom Intl Airport 75 60 81 57 86 / 100 60 10 0 0 New Braunfels Muni Airport 76 61 81 58 86 / 100 60 10 0 0 Burnet Muni Airport 71 56 80 56 86 / 100 40 10 0 0 Del Rio Intl Airport 81 62 87 62 91 / 80 30 10 0 0 Georgetown Muni Airport 73 58 81 56 85 / 100 50 10 0 0 Hondo Muni Airport 77 61 83 57 87 / 100 60 10 0 0 San Marcos Muni Airport 75 60 82 57 86 / 100 60 10 0 0 La Grange - Fayette Regional 79 63 81 58 86 / 80 60 20 0 0 San Antonio Intl Airport 76 62 82 60 87 / 100 60 10 0 0 Stinson Muni Airport 78 63 82 60 86 / 100 60 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...TB3
Hazardous weather outlook, May 4, 4:05 AM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 405 AM CDT Fri May 4 2018 TXZ171>173-183>194-202>209-217>225-228-050915- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 405 AM CDT Fri May 4 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A line of strong storms is expected to move through South Central Texas throughout the day today. The primary concern with this line of storms will be heavy rainfall and localized flash flooding, however hail and gusty straight line winds will be possible as well. Generally, one to three inches of rainfall are expected, but isolated amounts of 5 to 6 inches may be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding today through Friday night.
In the hours before
Special weather statement, May 4, 2:19 AM CDT, 4 hours 21 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 219 AM CDT FRI MAY 4 2018 TXZ183-040815- Val Verde TX- 219 AM CDT FRI MAY 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY UNTIL 315 AM CDT... At 219 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Pumpville, or 19 miles east of Dryden, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pandale and Hackberry Crossing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 3029 10176 3029 10098 3021 10099 2998 10176 TIME...MOT...LOC 0719Z 246DEG 29KT 3008 10179 MO
Special weather statement, May 4, 5:39 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
539 AM CDT FRI MAY 4 2018
TXZ183-184-041130-
Val Verde TX-Edwards TX-
539 AM CDT FRI MAY 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS AND EAST
CENTRAL VAL VERDE COUNTIES UNTIL 630 AM CDT...
At 538 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Carta Valley to near Loma
Alta to 16 miles north of Amistad Recreation Area - Long Point.
Movement was east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Rocksprings, Loma Alta, Carta Valley, Vinegarone, Devils River SNA -
Big Satan and Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Texas.
LAT...LON 3013 10019 2991 10016 2963 10044 2970 10097
2989 10086 3003 10087
TIME...MOT...LOC 1038Z 268DEG 31KT 2998 10072 2991 10071 2974 10089
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:32 PM CDT | Special Weather Statement | EWX | Dimmit | 58 min |
| May 3, 8:28 PM CDT | Special Weather Statement | EWX | Kinney | 62 min |
| May 3, 8:30 PM CDT | Special Weather Statement | EWX | Dimmit | 60 min |
| May 3, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 41 min |
| May 3, 9:11 PM CDT | Special Weather Statement | EWX | Zavala | 64 min |
| May 3, 9:42 PM CDT | Special Weather Statement | EWX | Dimmit | 63 min |
| May 3, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 61 min |
| May 3, 10:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 3, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 34 min |
| May 3, 10:56 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| May 3, 11:18 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 57 min |
| May 3, 11:19 PM CDT | Special Weather Statement | EWX | Real | 56 min |
| May 3, 11:51 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 4, 12:16 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| May 4, 12:39 AM CDT | Special Weather Statement | EWX | Real | 66 min |
| May 4, 12:48 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| May 4, 1:58 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| May 4, 2:19 AM CDT | Special Weather Statement | EWX | Val Verde | 56 min |
| May 4, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| May 4, 3:10 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 4, 3:23 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 67 min |
| May 4, 4:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 61 min |
| May 4, 5:17 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| May 4, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 50 min |
| May 4, 5:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 4, 6:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 45 min |
| May 4, 6:09 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 4, 7:07 AM CDT | Areal Flood Advisory | EWX | Real | 3 hr |
| May 4, 7:10 AM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| May 4, 7:46 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr, Medina, Uvalde | 59 min |
| May 4, 8:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 4, 8:21 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano, Real, Uvalde | 3 hr |
| May 4, 8:44 AM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 4, 8:45 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 60 min |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Kendall | 3 hr |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 9:19 AM CDT | Special Weather Statement | EWX | Comal | 41 min |
| May 4, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 35 min |
| May 4, 9:31 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis | 3 hr |
| May 4, 9:47 AM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 4, 10:29 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 4, 11:44 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Williamson | 3 hr |
| May 4, 11:50 AM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| May 4, 11:55 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 4, 12:07 PM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 1:32 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.